# SDR SWAA2025120240512

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N8864H
- Make and model: Boeing 737-8
- Aircraft serial: 67858
- Aircraft time: 8,619 hours, 4,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT FLASHLIGHT FLASHES RED.   R & R CAPTAIN EMERGENCY FLASHLIGHT IAW AMM 25-64-00.
